# SDR SWAA2022020461219

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,828 hours, 20,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO COMPARTMENT CORROSION ON L/H TRANSITION ANGLE AROUND FLOOR PANEL FASTENER HOLES IN BETWEEN STA. 767+3 AND STA. 807+10.5 / REMOVED AND REPLACED L/H TRANSITION ANGLE SECTION STA. 755-817 PER SRM 53-00-53-2R-5. SEE WIP'S AND TASK'S FOR INDIVIDUAL SIGN OFFS.
